Some identities involving convolutions of Dirichlet characters and the Möbius function

Arindam Roy, Alexandru Zaharescu, Mohammad Zaki

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we present some identities involving convolutions of Dirichlet characters and the Möbius function, which are related to a well known identity of Ramanujan, Hardy and Littlewood.

Original languageEnglish (US)
Pages (from-to)21-33
Number of pages13
JournalProceedings of the Indian Academy of Sciences: Mathematical Sciences
Volume126
Issue number1
DOIs
StatePublished - Feb 2016

Keywords

  • Dirichlet l-functions
  • Möbius function
  • Riemann zeta-function

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Some identities involving convolutions of Dirichlet characters and the Möbius function'. Together they form a unique fingerprint.

Cite this